PDA

View Full Version : Sertraline/Zoloft



mike6923
03-03-06, 12:40
I went to my doctors today and seh told me I had anxiety and gave my Sertraline. I'm a bit worried about taking it after reading the side effects. Anxiety,Depression the exact things it supposed to cure. But the most alarming was suicde, Apparantly it has been banned to under 18's in the states because of its link to suicide.

Should I be worried....

rosalind
03-03-06, 17:39
Hi Mike,
I took Sertraline last year for a month and was literally climbing the walls!
I have NEVER felt so awful.
I couldn't keep still with the anxiety.
I came off it and feel better than I did but sleep or lack of sleep is my main problem.
Let me know how you get on.
Ros

mike6923
03-03-06, 18:24
I took my first one this morning and I feel rotten, My stomachs turning, Anxiety and now I'm depressed, I never get depressed. I don't think Ishould take anymore, what you's think??

rosalind
03-03-06, 19:12
What can I say Mike. My consultant kept saying that if I persevered the horrendous side effects would go but after a month I just couldn't stand it. He said it takes about 6 weeks. I think I'd have been admitted!
It's your decision - I can't make up your mind for you.
Let's hope others reply with a more positive viewpoint.
Try to keep calm - it's the drug - not you.
Ros

Jenny
06-03-06, 19:55
I have been taking Setraline for about the last 2 years. I only had some side effects for a couple of day (sickness, headaches, lethargy) after that I was alright. Now I am coming off them. I think they kept me balanced day to day but didn't help much with panic. I just didn't want to have to rely on a tablet. This last few days I have been feeling a bit nauseus and had some stomach cramp, but nothing too bad. I don't want to start uping the dose again. I am now down to half a tablet every other day. That is the thing with these sort of meds. they have to be reduced slowly when you want to stop them.

Jenny xxxx